# SDR CALA2013121393670

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 49,451 hours, 10,557 cycles
- Engine: Pwa PW4077
- System (JASC): 4970 · APU Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR STATUS MSG.  FOUND MSG 49-11180, APU SURGE CONTROL VLV NOT IN COMMAND POSITION.  BLEED VLV IS WORKING THROUGH SCHEMATIC, OPERATING BOTH AIR CONDITION PACK & MOTORING BOTH ENGS AS NORMAL.  APU BLEED AIR CONSIDER A NUISANCE MSG & BLEED VLV IS VERIFIED TO OPERATE UNDER ALL CONDITIONS.
